I had unprotected sex abt 3weeks ago, on the 4th of May and after about 10 minutes I took both postinor pills at the same time, as I do always.
I have been keeping those pills in my handbag for about 8-9 months if am not mistaken. I always trust taking them because I've always been using them.
But surprisingly I was supposed to get my period 6days ago but I haven't. Am experiencing headaches and a bit of dizziness, could it be side effects of the pill because I havent taken it in a long tym? Or the fact that the pill has been in my bag for so long and maybe it had holes somewhere, cause expiry date was stated 2018, so pregnancy? I have only been late by 8days once and I had serious cravings and fatigue but I wasn't pregnant. Am quite scared although my breasts are still okay, no lumb in my stomach, a bit of cramps, mood swings and irritation.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.